# SDR UPS96405705

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Plates
- Condition: Cracked
- Location: Bs 1010/1033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED WING TO BODY FAIRING SUPP STRU/ACFT BAY DOORS, FOUND HINGE POINT ATTACH PLATES CRACKED DUE TO DELAMINATION OF SHIMS BETWEEN ATTACH PLATES AND KEEL BEAM STRUCTURE LBL 8 BS 1010 AND BS 1033.  REPLACED HINGE POINT ATTACH PLATES AND SHIMS PER SRM 51-30-02.
